, ,

Member’s Mark Ibuprofen Softgels, 200mg (400 ct.)

Availability:

5 in stock


$16.16

5 in stock

About this item

  • This handy pack of 400 Ibuprofen softgels packs quick and effective relief from minor pains, without any unpleasant aftertaste.
  • Eases minor headaches, toothaches, backaches, and aching muscles. Reduce fever Helps relieve symptoms of arthritis, occasional cold and menstrual cramps
  • Easy-to-swallow No bad aftertaste
  • Compare to Advil Liqui-Gels active ingredient

Description

Even a slight headache or cramp can slow down your day. Make them go away quickly Member’s Mark Ibuprofen Softgels, comparable to the active ingredient in Advil® Liqui-Gels®. These easy-to-swallow pain relief capsules (200mg) come in a handy 400-count bottle, making them an invaluable addition to almost any medicine cabinet. Get quick and and effective pain relief from headaches, toothaches and aching muscles. Plus, reduce pain related to arthritis and menstrual cramps. These coated soft gels don’t leave a chalky aftertaste. So, get the pain out of your way and reclaim your day!

Specifications

  • Contains 400 pain relief softgels
  • Formulated to help temporarily reduce fever
  • Provides temporary relief for minor pains due to headaches and aching muscles
  • Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Member’s Mark Ibuprofen Softgels, 200mg (400 ct.)”

There are no reviews yet.

SHOPPING CART

close